# SDR KBM2003F00064

- Difficulty date: October 18, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 7,506 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 7,279 hours
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 0174078010
- Part serial: 1014M
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT STARTS SLOW, MUST INCREASE  TO 750 DEGREE TO 760 DEGREE TO START. REMOVED AND REPLACED WITH OVERHAULED START DRAIN VALVE.
